This question was answered on Sat 17, Apr 2010 06:37pm by Dr Vinod, MBBS,FcGP

My 3 year old boy has bumps around his anus they kind of look like warts but notreally what could that possibly be!!!Worried Mommy!!!

    
Asked by worriedmommy25 (Male; UNITED STATES; None; Relevant drugs:None ) on Fri 16, Apr 2010 05:36pm

My 3 year old boy has bumps around his anus they kind of look like warts but not really what could that possibly be!!! Worried Mommy!!!

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP  on Sat 17, Apr 2010 06:37pm:

Hello worriedmommy25, These bumps can be due to worm infestation which is common in children and he would need albendazole for deworming. Get him examined and it can be an infection or allergy also. After a proper diagnosis you can start suitable medications. Follow up with a pediatrician. Take care!
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
search     red spotting     wateringeye     intermenstrual     Search for answers     varicocele cap     weight gain tablets     facecystremoval     enema expulsion     Bile duct     fat on chest of man     mypenis     pap smear     fat on chest of man     mirtazapine     female lubrication     Cyst behind ear     cracksonpenisskin     Search for answers     endocrinologist what is this     testical pain     Search for answers     Cyst behind ear     Search for answers     myv     LittleWhiteBumpsthat     endocrinologist what is this     Schizophrenea     spinal20fusion     excess     virgin pap     Ihaveairritati     figure     REACTIVE     what is a heel spur     drug interaction     likiuradrugs     menorrhagiadrsheetalkaul     tonsil apnea     pap smear     Whatisproblemwhencalf     Myear     coffeeallergy     loosesaggyscrotum     Search for answers     waterurticaria     foodallergies     Abdo     fly bites     Search for answers     HOWTOLOOSEWEIGTH     fluoxetine and dayquil     Search for answers     Swine     fluid sacs in uterus but not pregnant     Search for answers     baby with bruise no falls     fluid from anus when ejaculate     fluid     flaxseed     flashing     fingernail     SmallWhiteSpot     fertilitycycle     female lubrication     light     feet20purple     feet turning purple     feelsickaftereating     feels like band around my ankle     heart palpatations     feelingdrowsywhenlayingonmyback     fecal impaction     fat on chest of man     cut     facial     Search for answers     face     Search for answers     cholodochal20cyst     eyebrows     Search for answers     eyebrow hairloss     eye alrgee     yeast infection     extended     excessseminalfluid     estrogen     olive oil     estaradiol level of 43 in blood test     ind_     Doestakingironpillsgiveyoudarkstools     esicdespensaryindombivlieast     epstien     epsteinbarr     epidural     enlarged prostate     enema expulsion     endovetcesdosage     bronchitiesnottreated     endometriosis     nuycenta     endocrinedisturbances     emjSearch for answers     electrical current sensation from spider bite     elderlywomanlungcancer     effectsoftoomuchvitamind     edematous     ecema     earlyultrasound     early period pill     Cyst behind ear     earache     dyed     dvion     UTI     bump     duxARIL SIDE EFFECT     duodena ulcer     dullpaininbetweenbreast     ifeellightheadedand     dryness     dry cough no fever body aches     If somebodys had m     myfeet     drug withdrawel     distended stomach     dismatic     Ihavethesebrownspotsallaroundmyneck     dislocated knee surgery     discharge after taking klion d 100     disable     digestive problems     Nouse     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats